MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 3MM; DENTAL ABUTMENT

ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 3MM; DENTAL ABUTMENT
Model Number HC453
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of the event unknown / not provided.
 
Event or Problem Description
The doctor reported that the two heal collars does not screw.No injury to patient, and no need for surgical intervention.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One heal collar 4.5x5.5, 3mm (hc453) and one heal collar 4.5x5.5, 5mm (hc455) were returned for investigation.Visual evaluation of the as returned products identified some signs of use and but no apparent malfunction identified.Functional testing to recreate the reported event could be performed by using in-house compatible implant and the healing collars threaded as intended.Device history record (dhr) review was completed for the subject lot number 63542002 and 63560494.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review by lot number (63542002 and 63560494) was performed for similar events using keyword does not seat and no other similar complaint was identified.Therefore, based on the available information, device malfunction did not occur and the reported event was unconfirmed.

Brand Name
HEAL COLLAR 4.5X5.5, 3MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11824190
Report Number0002023141-2021-01260
Device Sequence Number19120875
Product Code NHA
UDI-Device Identifier00889024015067
UDI-Public(01)00889024015067(17)211130(10)63542002
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberHC453
Device Catalogue NumberHC453
Device Lot Number63542002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1